| Catalog Number |
230738403 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the humeral cup trials have shaving of plastic coming off of them.Had to open three different trays for case.All went well and nothing left in patient.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product complaint # (b)(4).Examination of the returned device revealed heavy wear, gouging and scratching.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.